# SDR ASAA2015011510745

- Difficulty date: January 15, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655584311
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST SUPPORT CHANNEL CORROSION DAMAGE.  ACFT GROUNDED.  REPLACED DRAIN MAST SUPPORT CHANNEL IAW EA AD20122314-400-53-102 REV NEW ISSUED 20FEB15.  THIS IS A CAT A REPAIR.
